Journal of Modern Physics

Vol.3 No.11(2012), Paper ID 24515, 8 pages



Lorentz Transform in Multi-Dimensional Space


I. A. Urusovskii


Acoustics N. N. Andreev Institute, Moscow, Russia


Copyright © 2012 I. A. Urusovskii et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

I. Urusovskii, "Lorentz Transform in Multi-Dimensional Space," Journal of Modern Physics, Vol. 3 No. 11, 2012, pp. 1749-1756. doi: 10.4236/jmp.2012.311217.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.